# SDR AALA202503206763

- Difficulty date: February 7, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 20,059 hours, 5,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3079RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 41,288 hours, 15,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 EMERGENCY DOOR SLIDE INFLATION RESERVOIR GAUGE NEEDLE IS BELOW GREEN BAND. REPLACED INFLATION RESERVOIR PER AMM 25-62-49.
